| Catalog Number |
25273 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inflammation (1932)
| Date of Event |
02/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient experienced dental implant loss and dental implant breakage.As a result, the dental implant was explanted.Loss of orientation of tooth 17 was also reported.The patient had a bridge spanning teeth 15 to 17.Bone loss at tooth 17 resulted in fracture of the implant at tooth 15.
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.